Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 534, NWS Tulsa, OK

October 11, 2011Carroll County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 11, 2011, 6:07 PM CDT for Carroll County, Arkansas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 11, 2011, 6:07 PM CDT (23:07 UTC)
Expired
Oct 11, 2011, 7:00 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Carroll County, AR

The radar

The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 11, 6:18 PM CDTHAIL 12 W Eureka Springs, ARSPOTTER REPORT VIA NWS SHV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WUUS54 KTSA 112307
SVRTSA
ARC015-120000-
/O.NEW.KTSA.SV.W.0534.111011T2307Z-111012T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT TUE OCT 11 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARROLL COUNTY IN NORTHWEST ARKANSAS

* UNTIL 700 PM CDT

* AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF EUREKA SPRINGS...MOVING NORTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EUREKA
  SPRINGS...BEAVER...BERRYVILLE...GRANDVIEW...URBANETTE AND OAK
  GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3631 9367 3631 9383 3634 9386 3642 9386
      3651 9380 3650 9334 3649 9333
TIME...MOT...LOC 2307Z 232DEG 16KT 3636 9382

$$
2 follow-up statements
156 
WWUS54 KTSA 112319
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT TUE OCT 11 2011

ARC015-120000-
/O.CON.KTSA.SV.W.0534.000000T0000Z-111012T0000Z/
CARROLL AR-
619 PM CDT TUE OCT 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN CARROLL COUNTY...

AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA
SPRINGS...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BEAVER...
OAK HILL...BERRYVILLE...GRANDVIEW...PLEASANT RIDGE...URBANETTE...OAK
GROVE AND BLUE EYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3631 9367 3634 9376 3638 9382 3642 9384
      3651 9380 3650 9334 3649 9333
TIME...MOT...LOC 2319Z 232DEG 16KT 3638 9373

$$
804 
WWUS54 KTSA 112334
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT TUE OCT 11 2011

ARC015-120000-
/O.CON.KTSA.SV.W.0534.000000T0000Z-111012T0000Z/
CARROLL AR-
634 PM CDT TUE OCT 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHERN CARROLL COUNTY...

AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANDVIEW...
MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OAK
HILL...BERRYVILLE...GRANDVIEW...PLEASANT RIDGE...URBANETTE...OAK
GROVE AND BLUE EYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3632 9365 3640 9374 3651 9377 3650 9334
      3649 9333
TIME...MOT...LOC 2334Z 232DEG 16KT 3642 9365

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 3:29 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Oct 11, 3:29 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT TUE OCT 11 2011

.DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON WITHIN THE
MOISTURE AXIS AND DECAYING FRONTAL ZONE OVER FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...WHERE LI/S OF -4 TO -6 OBSERVED. SHEAR
DOES NOT LOOK OVERLY IMPRESSIVE AND THUS NOT MUCH SEVERE THREAT
THOUGH A BRIEF HAILER POSSIBLE THROUGH THE EVENING. WILL CARRY A
SWATH OF LOW CHANCE POPS THIS EVENING TO ACCOUNT FOR THIS BUT A
GOOD DEAL OF IT EXPECTED TO DECREASE AFTER SUNSET. MOIST AIR WILL
REMAIN IN PLACE WITH A LIGHT SOUTH WIND AND INCREASING CLOUDS...
AND THIS SHOULD KEEP OVERNIGHT LOWS MILDER IN MOST AREAS.

ATTENTION LATER TONIGHT WILL TURN TO CONVECTIVE DEVELOPMENT FROM
TX PANHANDLE INTO WESTERN KS LATER THIS AFTERNOON AND ITS
EVOLUTION OVERNIGHT AS A FAST MOVING AND STRONG SHORTWAVE DIGS
THOUGH THE PLAINS. MODELS ALL IN VARYING DEGREES CONTINUE THE IDEA
OF ORGANIZING THIS ACTIVITY INTO ONE OR MORE CLUSTERS LATE TONIGHT
WHICH WILL LIKELY MAKE A RUN AT EASTERN OK BY EARLY MORNING. GIVEN
THE AMOUNT OF UPPER LEVEL SUPPORT LATE TONIGHT AND EARLY WED
MORNING WITH THE SHORTWAVE PASSAGE...FEEL THAT LIKELY POPS REMAIN
JUSTIFIED FOR EASTERN OK THROUGH THE MORNING...AND POINTS FARTHER
EAST IN THE AFTERNOON AS WEAK FRONTAL BOUNDARY PUSHES EAST. AGAIN
THE SEVERE WEATHER THREAT DOES NOT LOOK THAT GREAT BUT UPPER
DYNAMICS MAY ENHANCE THREAT COMPARED TO THIS AFTERNOON.

FRONT WILL SWEEP THROUGH LATE IN THE DAY AND USHER IN MUCH DRIER
AIR WED NIGHT AND THURSDAY. GUSTY NORTHWEST WINDS WILL RAISE THE
FIRE WEATHER THREAT THURSDAY AFTERNOON AS A RESULT WITH TEMPS
SHOWING VERY LITTLE COOLING BEHIND THIS FRONT. A NICE STRETCH OF
WEATHER WILL ENSUE UNDER A BENIGN WNW FLOW ALOFT THAT WILL
CONTINUE THROUGH THE WEEKEND AS UPPER RIDGE BUILDS OVER THE
SOUTHERN STATES AND WINDS RETURN FROM THE SOUTH. TEMPERATURES WILL
ONCE AGAIN BE WELL ABOVE NORMAL SAT/SUN AND MOST LIKELY MONDAY
AHEAD OF WHAT LOOKS TO BE A SIGNIFICANT COLD FRONT. TIMING OF THIS
FRONTAL PASSAGE REMAINS QUESTIONABLE AND VERY LITTLE MOISTURE
RETURN IS EVIDENT AHEAD OF IT...THUS WILL STICK WITH THE DRY
FORECAST THROUGH TUESDAY AND BRING DAYTIME TEMPS DOWN QUITE A BIT
FOR TUESDAY. GFS FORECAST SFC TEMPS QUITE CHILLY BY MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  81  55  79 /  50  60  10   0
FSM   62  79  53  78 /  30  70  10   0
MLC   62  81  52  79 /  30  70  10   0
BVO   58  83  50  79 /  50  30  10   0
FYV   58  78  49  72 /  40  70  10   0
BYV   58  76  52  74 /  40  70  20   0
MKO   61  80  52  78 /  30  70  10   0
MIO   60  81  54  77 /  30  50  10   0
F10   61  80  53  78 /  40  70  10   0
HHW   62  80  53  82 /  20  60  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....14
Hazardous weather outlook, Oct 11, 5:06 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT TUE OCT 11 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
506 PM CDT TUE OCT 11 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS EARLY AND EASTERN OKLAHOMA LATER.
	ONSET...ONGOING.

DISCUSSION...
ONGOING THUNDERSTORMS ACROSS NORTHWEST ARKANSAS MAY BRIEFLY
APPROACH SEVERE LIMITS THIS EVENING BEFORE MOVING OUT OF THE
AREA. A BETTER CHANCE FOR SEVERE STORMS WILL EXIST LATER OVERNIGHT
AS A COLD FRONT APPROACHES FROM THE WEST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO BE ONGOING EARLY WEDNESDAY MORNING
AS A COLD FRONT MOVES ACROSS THE REGION. SOME STORMS COULD BE
SEVERE. THIS ACTIVITY WILL START AT THE WESTERN EDGE OF THE AREA
EARLY IN THE MORNING... AND MOVE EASTWARD AS THE DAY PROGRESSES.
PRECIPITATION IS EXPECTED TO MOVE OUT OF THE AREA BY WEDNESDAY
AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 11, 3:04 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT TUE OCT 11 2011

OKZ072-076-112030-
LE FLORE OK-SEQUOYAH OK-
304 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 304 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GANS...MOVING
NORTHEAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GANS...
MULDROW...ROLAND...ARKOMA AND SHORT.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3563 9448 3534 9444 3525 9473 3541 9485
TIME...MOT...LOC 2004Z 239DEG 23KT 3537 9470
Special weather statement, Oct 11, 3:26 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT TUE OCT 11 2011

ARZ019-029-OKZ072-076-112100-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
326 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 326 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
MOFFETT...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ARKOMA...
MOFFETT...SHORT...FORT SMITH...VAN BUREN...FIGURE FIVE...CEDARVILLE
AND NATURAL DAM.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3569 9439 3537 9417 3528 9458 3547 9470
TIME...MOT...LOC 2026Z 248DEG 21KT 3538 9449
Special weather statement, Oct 11, 4:44 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT TUE OCT 11 2011

ARZ001-010-112230-
BENTON AR-WASHINGTON AR-
444 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CENTRAL BENTON AND NORTHERN WASHINGTON

AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
TONTITOWN...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SPRINGDALE...CAVE SPRINGS...LOWELL...ROGERS AND BENTONVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3639 9423 3632 9395 3610 9420 3612 9427
TIME...MOT...LOC 2144Z 204DEG 16KT 3617 9421
Special weather statement, Oct 11, 5:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT TUE OCT 11 2011

ARZ019-020-029-112315-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
531 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN

AT 531 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF LAVACA TO URSULA TO 4 MILES SOUTH
OF BLOOMER...MOVING EAST AT 20 MPH.  GUSTY WINDS WILL LIKELY OCCUR
IN ADVANCE OF THE RAINFALL.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHARLESTON...BRANCH...ALTUS AND DENNING.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3536 9375 3540 9380 3532 9381 3531 9382
      3532 9390 3526 9392 3521 9415 3529 9417
      3538 9428 3551 9392 3543 9371
TIME...MOT...LOC 2231Z 249DEG 17KT 3538 9419 3533 9406
          3525 9409
Special weather statement, Oct 11, 6:00 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT TUE OCT 11 2011

ARZ001-002-112345-
BENTON AR-CARROLL AR-
600 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON AND NORTHERN CARROLL

AT 601 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BEAVER LAKE...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EUREKA
SPRINGS...BEAVER...GRANDVIEW...URBANETTE AND OAK GROVE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3630 9377 3631 9387 3640 9393 3651 9376
      3651 9344 3644 9338
TIME...MOT...LOC 2301Z 237DEG 18KT 3635 9382

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 3:26 PM CDTSpecial Weather StatementTSACrawford34 min
Oct 11, 4:44 PM CDTSpecial Weather StatementTSABenton46 min
Oct 11, 5:31 PM CDTSpecial Weather StatementTSAFranklin44 min
Oct 11, 6:00 PM CDTSpecial Weather StatementTSACarroll45 min
Oct 11, 6:57 PM CDTSevere Thunderstorm WarningTSACarroll33 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.